# SDR SIMA2011122836202

- Difficulty date: December 28, 2011
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 282,228 hours, 26,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3450 THE CREW REPORTED THAT WHILE ON TAXI THEY RECEIVED A BAGGAGE SMOKE INDICATION MESSAGE. THE CREW ELECTED TO ABORT THE TAKE OFF. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BAGGAGE COMPARTMENT FIRE EXTINGUISHER BOTTLES IAW AMM 26-23-01. THE OPS CHECKED GOOD IAW AMM 26-10-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
